# SDR AALA202302131586

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 62,959 hours, 26,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT WRITE UP FORWARD ENTRY DOOR L1 LIGHT CAME ON AFTER LANDING .DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED L-1 DOOR GUIDE ARM (AALA202302106905) AND LOCKING CAM (AALA202302131586) AMM 52-11-21.
